- Cyclobenzaprine Hydrochloride
- Drotaverine–Mefenamic Acid
- Ketorolac Tromethamine
What is Flupirtine–Paracetamol used for?
Flupirtine–Paracetamol is used in the management of pain. It is a combination of 2 ingredients: Flupirtine and Paracetamol.
Flupirtine is used in the treatment of acute and chronic pain. It is a centrally acting, non-opioid analgesic that is also used to treat back pain and migraine. Flupirtine belongs to a class of triaminopyridines. This medicine has muscle relaxant and neuro-protective properties.
Paracetamol relieves pain and reduces fever. This medicine is prescribed to treat conditions such as headache, backache, toothache, muscle ache and cold. Flupirtine–Paracetamol may also be used to treat other conditions as determined by your doctor.
What is the recommended dosage of Flupirtine–Paracetamol?
The dosage of Flupirtine–Paracetamol prescribed to each patient will vary. Always follow your physician’s instructions and/or the directions on the prescription drug label.
Take Flupirtine–Paracetamol by mouth.
What if you miss a dose of Flupirtine–Paracetamol?
If your physician has instructed or directed you to take Flupirtine–Paracetamol medication in a regular schedule and you have missed a dose of this medicine, take it as soon as you remember. However, if it is almost time for your next dose, then skip the missed dose and go back to your regular dosing schedule. Do not double the doses unless otherwise directed.
What if you overdose on Flupirtine–Paracetamol?
Any medication taken in excess can have serious consequences. If you suspect an overdose of Flupirtine–Paracetamol, seek medical attention immediately.
What other drugs could interact with Flupirtine–Paracetamol?
It may be noted that drugs other than that listed above may also interact with Flupirtine–Paracetamol.
Usually drug interactions occur when it is taken with another drug or with food. Before you take a medication for a particular ailment, you should inform the health expert about intake of any other medications including non-prescription medications, over-the-counter medicines that may increase the effect of Flupirtine–Paracetamol, and dietary supplements like vitamins, minerals and herbal, so that the doctor can warn you of any possible drug interactions.
Flupirtine–Paracetamol can interact with blood thinners.
Do let your doctor know if you smoke, consume alcohol or caffeinated drinks, or use illegal drugs as these may interfere with the action of your medication. Make sure to inform your doctor of any medical conditions you may have, or any family history of medical problems. Do not start or stop using any medicine without consulting your doctor.
What are the side effects of Flupirtine–Paracetamol?
Like other medicines, Flupirtine–Paracetamol can cause some side effects. If they do occur, the side effects of Flupirtine–Paracetamol are most likely to be minor and temporary. However, some may be serious and may require the individual to inform the doctor or visit the nearest hospital immediately.
It is pertinent to note that side effects of Flupirtine–Paracetamol cannot be anticipated. If any side effects of Flupirtine–Paracetamol develop or change in intensity, the doctor should be informed as soon as possible.
Flupirtine–Paracetamol can cause side effects such as stomach pain, loss of appetite, tiredness, dry mouth and gastric disorders. This is not a complete list of all side effects. Do concur with your doctor and follow his directions completely when you are taking Flupirtine–Paracetamol.
What are the questions to ask your doctor before taking Flupirtine–Paracetamol?
Is it possible for me to take Flupirtine–Paracetamol with other drugs?
Should certain beverages, foods and other products be avoided when I take Flupirtine–Paracetamol?
What are the possible drug interactions of Flupirtine–Paracetamol?
How will Flupirtine–Paracetamol work in my body?
How should Flupirtine–Paracetamol be taken?
How to reduce the risk of Flupirtine–Paracetamol drug interactions and side effects?
The health and medical information provided here is intended to supplement and not substitute for the expertise and judgment of your physician, pharmacists or other health care professional. It should not be understood to indicate that the use of Flupirtine–Paracetamol is safe, appropriate or effective for you. Always consult your health care professional before using this, or any other, drug.